×

zbMATH — the first resource for mathematics

Proper efficiency and the theory of vector maximization. (English) Zbl 0181.22806

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C; Gouila-Houri, A, Programming, games, and transportation networks, (1965), Wiley New York
[2] Charnes, A; Cooper, W.W, ()
[3] Markowitz, H, The optimization of a quadratic function subject to linear constraints, Naval res. logistics quart., 3, Nos. 1 and 2, 111-133, (March and June 1956)
[4] Geoffrion, A.M; Geoffrion, A.M, Strictly concave parametric programming. part II, Managem. sci., Managem. sci., 13, No. 5, 359-370, (January 1967)
[5] Kuhn, H.W; Tucker, A.W, Nonlinear programming, (), 481-492 · Zbl 0044.05903
[6] Arrow, K.J; Barankin, E.W; Blackwell, D, Admissible points of convex sets, (), 87-91 · Zbl 0050.14203
[7] Klinger, A, Improper solutions of the vector maximum problem, Operations res., 15, 570-572, (1967) · Zbl 0171.18101
[8] Karlin, S, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.